Here is My Question:
My husband was recently diagnosed with Remitting Relapsing MS in September. He has been on Glatopa for a little over 2 months. Recently, for about a month and half his fatigue has increased significantly. His doctor put him on Amantadine, he was taking one at 12pm at first and then tried one in the morning and one around 12. He was still falling asleep and felt tired but had insomnia at night. Of course he was napping for about 2 hrs when he got home from work at around 5pm.
He was recently put on Ritalin 20 mg. He took one yesterday and said he blackout out for a moment. His vision went out. Is that a common side effect. It really frightened me. He said he was reading symptoms and is wondering if maybe he imagined it? Is this a good drug to take? Is 20 mg ok or would a lower dosage be better? Is there anything else he can do that will help? He is slightly overweight and also does not exercise. He has improved his eating habits but they are not ideal. Thank you for your help.
Transient loss of vision is not a common side effect of Ritalin. I recommend you and your husband discuss this episode of “blackout” with the physician who prescribed it to make sure it is the appropriate medication for him.
PLEASE NOTE: The information/opinions on this site should be used as an information resource only. This information does not create any patient-HCP relationship, and should not be used as a substitute for professional diagnosis and treatment. Please consult your health care provider before making any healthcare decisions or for guidance about a specific medical condition.